Results 41 to 50 of about 1,175,834 (208)

A natural Galois connection between generalized norms and metrics

open access: yes, 2017
Having in mind a well-known connection between norms and metrics on vector spaces, for an additively written group X, we establish a natural Galois connection between functions of X to ℝ and X2 to ℝ.
Árpád Száz
core   +1 more source

Optimal bounds for local volumes of threefold singularities

open access: yesJournal of the London Mathematical Society, Volume 114, Issue 4, October 2026.
Abstract We establish an optimal upper bound for local volumes of Gorenstein canonical non‐hypersurface threefold singularities. Specifically, we show that a klt threefold singularity with local volume at least 9 is either a hypersurface singularity or a quotient singularity.
Yuchen Liu
wiley   +1 more source

On the integral simplicial volume of cyclic covers of mapping tori

open access: yesJournal of the London Mathematical Society, Volume 114, Issue 3, September 2026.
Abstract In this paper, we investigate the asymptotic behavior of the integral simplicial volume of cyclic covers of manifolds that fiber over the circle with fiber given by an n$n$‐dimensional torus. By studying the integral filling volume—an invariant introduced by Frigerio and the first author—for the monodromy, we establish both lower and upper ...
Federica Bertolotti   +1 more
wiley   +1 more source

Oeuvres mathématiques d'Évariste Galois

open access: yes, 1897
Evariste Galois ; publ. sous les auspices de la Société math. de France, avec une introduction par M.
Galois, Evariste
core   +1 more source

Interpolation categories for conformal embeddings

open access: yesProceedings of the London Mathematical Society, Volume 133, Issue 3, September 2026.
Abstract In this paper, we give a diagrammatic description of the categories of modules coming from the conformal embeddings V(slN,N)⊂V(soN2−1,1)$\mathcal{V}({\mathfrak{sl}}_{N},N)\subset \mathcal{V}({\mathfrak{so}}_{{N}^{2}-1},1)$. A small variant of this construction (morally corresponding to a conformal embedding of glN${\mathfrak{gl}}_{N}$ level N ...
Cain Edie‐Michell, Noah Snyder
wiley   +1 more source

A constructive Galois connection between closure and interior

open access: yes, 2012
We construct a Galois connection between closure and interior operators on a given set. All arguments are intuitionistically valid. Our construction is an intuitionistic version of the classical correspondence between closure and interior operators via ...
CIRAULO, FRANCESCO, SAMBIN, GIOVANNI
core   +1 more source

Inducing Coverings on Hilbert Schemes

open access: yesMathematische Nachrichten, Volume 299, Issue 8, Page 2177-2190, August 2026.
ABSTRACT We find an explicit geometric description of all coverings of Hilb2(Σ)$\operatorname{Hilb}^{2}(\Sigma)$ when Σ$\Sigma$ is a normal, complex, quasi‐projective surface with finite fundamental group. We then apply this construction to show that if Σ$\Sigma$ is an irreducible symplectic surface then Hilb2(Σ)$\operatorname{Hilb}^{2}(\Sigma)$ is an ...
Lucas Li Bassi, Filippo Papallo
wiley   +1 more source

Topological visual localization using decentralized galois lattices [PDF]

open access: yes, 2004
This paper presents a new decentralized method for selecting visual landmarks in a structured environment. Different images, issued from the different places, are analyzed, and primitives are extracted to determine whether or not features are present in
Samuelides, Manuel   +2 more
core  

A trace–path integral formula over function fields

open access: yesJournal of the London Mathematical Society, Volume 114, Issue 2, August 2026.
Abstract We show that an arithmetic path integral over the ℓ$\ell$‐torsion of a Jacobian J[ℓ]$J[\ell]$ is equal to the trace of the Frobenius action on a representation of the Heisenberg group H(J[ℓ])$H(J[\ell])$, up to an explicitly determined sign.
Yan Yau Cheng
wiley   +1 more source

Galois-module theory for wildly ramified covers of curves over finite fields: (with an Appendix by Bernhard Köck and Adriano Marmora)

open access: yes, 2019
Given a Galois cover of curves over F_p , we relate the p-adic valuation of epsilon constants appearing in functional equations of ArtinL-functions to an equivariant Euler characteristic.
Köck, Bernhard   +3 more
core   +1 more source

Home - About - Disclaimer - Privacy